# SDR UIEA2018070601351

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,851 hours, 19,852 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL SPAR VALVE EICAS MESSAGE IN FLIGHT. ACCOMPLISHED BY RIGHT SPAR VALVE LIGHT. PERFORMED OPS CHECK IAW AMM 28-22-11 PARA I, RUN ENGINE IAW 71-00-00. OPS CHECK NORMAL AT THIS TIME.
